Applicationsof Generalized Perron Trees to Maximal Functions and Density Bases.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 215-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
density bases, lacunary sequences, generalized Perron trees, Hardy-Littlewood type maximal functions
@article{JFAA_1998__4_2_59561,
author = {Jan-Olav R\"onning and Kathryn E. Hare},
title = {Applicationsof {Generalized} {Perron} {Trees} to {Maximal} {Functions} and {Density} {Bases.}},
journal = {The journal of Fourier analysis and applications},
pages = {215--228},
year = {1998},
volume = {4},
number = {2},
zbl = {0911.42010},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59561/}
}
TY - JOUR AU - Jan-Olav Rönning AU - Kathryn E. Hare TI - Applicationsof Generalized Perron Trees to Maximal Functions and Density Bases. JO - The journal of Fourier analysis and applications PY - 1998 SP - 215 EP - 228 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59561/ ID - JFAA_1998__4_2_59561 ER -
%0 Journal Article %A Jan-Olav Rönning %A Kathryn E. Hare %T Applicationsof Generalized Perron Trees to Maximal Functions and Density Bases. %J The journal of Fourier analysis and applications %D 1998 %P 215-228 %V 4 %N 2 %U http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59561/ %F JFAA_1998__4_2_59561
Jan-Olav Rönning; Kathryn E. Hare. Applicationsof Generalized Perron Trees to Maximal Functions and Density Bases.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 215-228. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59561/